This seems to stop when I stop using the patch and start again about 8 hours after I restart.
ACCORDING TO lippincott's nursing drug guide, vivelle can cause various side effects. swelling of the extremities (hands and feet) is just one. the rash and itching may be coming from the extra fluid. during the eight hours you have the patch off are you resting with your feet elevated (sleeping)? swelling tends to subside after elevating the affected area. i hope this has been helpful.
- Vivelle Information for Consumers
- Vivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 1 answer
Posted 12 Oct 2010 • 1 answer
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
Posted 25 Oct 2012 • 1 answer
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 • 3 answers
Posted 27 Apr 2017 • 0 answers